On a test for the Weibull distribution against a family of generalized gamma-alternatives
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1987), pp. 3-8
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1987_6_a0,
author = {I. I. Adgamov and I. N. Volodin},
title = {On a~test for the {Weibull} distribution against a~family of generalized gamma-alternatives},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--8},
year = {1987},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1987_6_a0/}
}
TY - JOUR AU - I. I. Adgamov AU - I. N. Volodin TI - On a test for the Weibull distribution against a family of generalized gamma-alternatives JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1987 SP - 3 EP - 8 IS - 6 UR - http://geodesic.mathdoc.fr/item/IVM_1987_6_a0/ LA - ru ID - IVM_1987_6_a0 ER -
I. I. Adgamov; I. N. Volodin. On a test for the Weibull distribution against a family of generalized gamma-alternatives. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1987), pp. 3-8. http://geodesic.mathdoc.fr/item/IVM_1987_6_a0/